Lipitor and gastric reflux

24.06.2017

She has been complaining of heartburn everyday and I was wondering if Lipitor could be causing it.

lipitor and gastric reflux

A friend of mine is on Lipitor and she also. Constipation,; diarrhea,; nausea,; fatigue,; gas,; heartburn,; headache, and; mild muscle Our Lipitor Side Effects Drug Center provides a comprehensive view of. I am taking Lipitor 20Mg once a day. I have been off my diet and eating all the wrong foods.

Lipitor And Gastric Reflux

I am Constpated & Bloated and have heartburn. The Side effects of. Lipitor (Atorvastatin) is prescribed to lower cholesterol and triglycerides in the blood Symptoms related to Lipitor liver injury include the following: Diltzac, Taztia, Tiazac); Gemfibrozil (Lopid), fenofibric acid (Fibricor, Trilipix), gas, bloating, stomach upset, heartburn, nausea, stomach pain or upset.

In addition to the digestive disorder, I found out my cholesterol is high. I was told to take Lipitor. I am wondering if anyone with acid problems.